The reason I asked this question is because I'm having horrible side effects .. dizzines which turned into a vertigo attack nausea body ace.. I have to return to work in a few days and I am not able to with these side effects unless I stop the meds
I had same problems and I stopped it. Next time she prescribed penicillin. To this day I am messed up with a weakening of my muscles. Also my neck hurts at times where it's hard to let up. My doctor will not prescient it to me. I am taking cranberry pills and this is to prevent it. There us also a product called ellure I am going to try. Best to prevent a UTI than to have to go through CIPRO. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2011 • 1 answer
Posted 9 Apr 2014 • 1 answer
Metronidazole - How long does it take for the antibiotics to work to make the itching and discharge?
Posted 17 Nov 2015 • 1 answer
Posted 10 Dec 2015 • 2 answers
Posted 20 Jan 2017 • 1 answer